Advanced medicine for pain. Active Ingredients: Each 1.25 mL: Ibuprofen 50 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Artificial Flavor; Carboxymethylcellulose Sodium; Citric Acid; Edetate Disodium; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum Uses: Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, headaches and toothaches. Lasts up to 8 hours. Dye-free. For ages 6-23 months.